# SDR QXEA0200928

- Difficulty date: July 5, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 1,872 hours, 2,238 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - AIRCRAFT RETURNED TO FIELD WHEN THE CREW RECEIVED A FUSELAGE DOORS WARNING ON ROTATION.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE FORWARD CARGO DOOR PROXIMITY SWITCH SAFETY WIRE OBSTRUCTING TARGET.  THE PROXIMITY SWITCH WAS RE-SAFETY WIRED AND OPERATIONAL CHECKS WERE GOOD.  NO PARTS WERE REPLACED.  AIRCRAFT RETURNED TO SERVICE.
